Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Continuous tiredness, swollen nerves on back and neck, depression after taking phentermine. What could be the cause?

hi i am male 57 years and i am taking phentermine 37.5 mg am tall 5.9 my wight is 290 pounds and i feel very tired every time and my nerves ore swolln on my back especialy on my neck and i have strong depression like two or three times a day, and my body is has a complete difference simtoms that i didnt have before itook the phentermine. Thank you for you help.
Asked On : Mon, 16 Jul 2012
Answers:  2 Views:  274
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello and thanks for your query.

I shall make an effort to provide you with good professional recommendations specific to your questions.

As with all drugs, the benefits need to be reviewed with risks. If your indication for Phentermine is justified and is addressed to adequately then the above concerns will have to be overlooked gradually.

Else, you would need a review with the same doctor for possible alternatives and change of drug if any because Phentermine does cause all your present issues as noted side effects. And these cannot be lowered by lowering the dose as this may not be useful for the indication itself.

Let me know if I have missed out any other concern in your question.

Yet again, I duly appreciate your query to me, I do hope that you have found something useful to help you and I shall be glad to answer any further apprehensions.


Dr Sujeet N Charugulla,
Consultant Physician.
Answered: Wed, 7 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor